# SDR RAIA950216

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl
- Condition: Malfunctioned
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - FLT 4734 - RT ENGINE ONLY ACHIEVED 80 PERCENT TORQUE.  MAINTENANCE DEFERRED RT SRL AND TEMP LIMITER PER MEL 76-1 AND 76-2, CAT C.  (Z)
